# SDR FDKA2009030300044

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 10,958 hours, 10,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6229 IAD-CVG.  MAIN CABIN DOOR SEAL SQUEAL.  MX RE-SECURED SEAL AND OPS CHECKED IT GOOD.
